... want to get off of it.Whats the safest way to do it
I'd like to know also. Only taking .5 a day... half am and half pm, but for many years. Cut last nights in half and slept terribly. Feel like a zombie.
Under a doctors supervision is best. You must be absolutely determined you want to do this. I had no choice my doctor did not want to prescribe long term anymore. Also you should take into consideration the pressures in your life right now. I have gone from 4 mgs to 2mgs by dropping .5 ( half a tablet) for how ever many weeks it takes to not feel side effects. Then when you level out drop another half and so on. Do not put yourself under pressure to do it and see how long you can go in between doses.
I've been tapering off for about a year now from 3+ a day to 1 1/2 at this point. Remember its not a race, its a marathon. I started cutting 1/4 of a pill every 10 to 14 days or so. Depending on how my body was feeling. Be patient and best wishes. I'm not there yet but have experienced stronger, better feelings because of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is 1mg Xanax 3x day a high dose. Was taking 1mg ativan 3x day but seemed to lose effect after 5 yrs?
Updated 18 May 2013 • 1 answer
Updated 11 Dec 2013 • 4 answers
Updated 18 Apr 2018 • 2 answers
Updated 1 Feb 2017 • 1 answer
Updated 31 Jul 2017 • 1 answer